Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral overrings of two-dimensional going-down domains


Authors: David E. Dobbs and Marco Fontana
Journal: Proc. Amer. Math. Soc. 115 (1992), 655-662
MSC: Primary 13B24; Secondary 13G05
MathSciNet review: 1088440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if $ R$ is a $ 2$-root closed two-dimensional going-down domain with no factor domain of characteristic 2, then each integral overling of $ R$ is a going-down domain. An example is given to show that the "$ 2$-root closed" hypothesis cannot be deleted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B24, 13G05

Retrieve articles in all journals with MSC: 13B24, 13G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1088440-7
PII: S 0002-9939(1992)1088440-7
Article copyright: © Copyright 1992 American Mathematical Society